# SDR SWAA2012080706462

- Difficulty date: August 5, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 32,511 hours, 21,183 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Out Of Limits
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EVAC SLIDE OUT OF LIMITS.  REMOVED AND REPLACED SLIDE PER AMM.
